Volume 50, Issue 2
Power Concavity for Doubly Nonlinear Parabolic Equations

Leina Zhao

10.4208/jms.v50n2.17.05

J. Math. Study, 50 (2017), pp. 190-198.

Preview Full PDF BiBTex 1 341
  • Abstract

We prove the concavity of the power of a solution is preserved for a class of doubly nonlinear parabolic equation, which is a well-known feature in some particular cases such as the porous medium equation or the parabolic p-Laplace equation.

  • History

Published online: 2017-06

  • AMS Subject Headings

35B50, 35E10, 35K65

  • Cited by